I am classed as an Orphan, with many symptoms much like CIDP. Had this for 12 years after trip to 3rd world country. Only true help for it was 23 IVigs, day hospital treatments, but body began to not respond after 3 years. it began to make me ill-- once into shock so they were stopped.
Question 1: Should I try IVig again? My neurologist is against it, but it alone has given me periods of remission. It has been 4 years since last IVig.
Question 2: Disease is marked by slow loss of movement to the point of no movement; toes, ankles, legs, arms, neck. Arms recently attached. I no longer can raise them more than 40 degree angle. I am very upset as now putting on a coat or shirt is difficult and painful. What to do?
I want to make sure I am reading your post right....You have symptoms like CIDP but no firm diagnosis? If it is CIDP there are other methods of treatment like plasma exchange and corticosteroids if the IVIG is making you sick.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.